# SDR AALA201704069020

- Difficulty date: April 4, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N147AA
- Make and model: Airbus A321-231
- Aircraft serial: 6802
- Aircraft time: 4,698 hours, 1,808 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367521100400
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE AFT CARGO BAY, FOUND FLOOR PANEL 151GF DELAMINATED. REPLACED FLOOR PANEL 151GF PER MM 53-42-14.  AIRCRAFT WAS GROUNDED.
